Adaptive methods for piecewise polynomial collocation for ordinary differential equations

  1. Lookup NU author(s)
  2. Dr Kenneth Wright
Author(s)Wright K
Publication type Article
JournalBIT Numerical Mathematics
Year2007
Volume47
Issue1
Pages197-212
ISSN (print)0006-3835
ISSN (electronic)1572-9125
Full text is available for this publication:
Various adaptive algorithms for the solution of ordinary differential boundary value problems using piecewise polynomial collocation are considered. Five different criteria are compared using both interval subdivision and mesh redistribution. All the algorithms are based on the idea of equidistribution of a criterion. It is, however, shown that when accuracy is poor that equidistribution may not give a unique solution. The main results indicate that mesh redistribution is more reliable than interval subdivision, and give an evaluation of the five criteria.
PublisherSpringer Netherlands
URLhttp://dx.doi.org/10.1007/s10543-006-0103-y
DOI10.1007/s10543-006-0103-y
Actions    Link to this publication
Share